RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2013, Volume 25, Issue 3, Pages 7–21 (Mi dm1243)  

This article is cited in 1 scientific paper (total in 1 paper)

Density of graphs in which each edge is contained in at least two maximal cliques

I. A. Badekha, P. V. Roldugin


DOI: https://doi.org/10.4213/dm1244

Full text: PDF file (315 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2014, 24:1, 1–12

Bibliographic databases:

UDC: 519.176
Received: 16.05.2013

Citation: I. A. Badekha, P. V. Roldugin, “Density of graphs in which each edge is contained in at least two maximal cliques”, Diskr. Mat., 25:3 (2013), 7–21; Discrete Math. Appl., 24:1 (2014), 1–12

Citation in format AMSBIB
\Bibitem{BadRol13}
\by I.~A.~Badekha, P.~V.~Roldugin
\paper Density of graphs in which each edge is contained in at least two maximal cliques
\jour Diskr. Mat.
\yr 2013
\vol 25
\issue 3
\pages 7--21
\mathnet{http://mi.mathnet.ru/dm1243}
\crossref{https://doi.org/10.4213/dm1244}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3203292}
\elib{http://elibrary.ru/item.asp?id=21276226}
\transl
\jour Discrete Math. Appl.
\yr 2014
\vol 24
\issue 1
\pages 1--12
\crossref{https://doi.org/10.1515/dma-2014-0001}
\elib{http://elibrary.ru/item.asp?id=24044349}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84925452706}


Linking options:
  • http://mi.mathnet.ru/eng/dm1243
  • https://doi.org/10.4213/dm1244
  • http://mi.mathnet.ru/eng/dm/v25/i3/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Melentev, “O topologicheskoi masshtabiruemosti vychislitelnykh sistem”, UBS, 58 (2015), 115–143  mathnet  elib
  • ƒискретна€ математика
    Number of views:
    This page:367
    Full text:131
    References:38
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020